MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401600
Medical Device Problem Codes Component Missing (2306); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during an endovascular embolization, the stent of an enterprise2 4mmx16mm no tip (encr401600, 9403134) was not visualized under the image after it was delivered to the distal end of a prowler select plus 150/5cm microcatheter (606s255x, 31471117), the stent did not pass through the microcatheter.The doctor removed the stent and microcatheter from the patient, and the stent body was noted to be absent from the stent delivery system.There was no stent body in the microcatheter.New devices were switched to complete the surgery.The surgery was prolonged about 20 minutes.Additional event information received on 10-jun-2025 indicated that it cannot be confirmed if the stent was not dislodged into patient.The stent was not prematurely detached inadvertently.There was no damage to the packaging, or any difficulty removing device from package.There was no difficulty in removing device from dispenser.The 20-minutes procedure prolongation did not result in a patient adverse consequence.There was no evidence of physical material within the devices.The microcatheter did not kink/bent.There was no excessive force used with the devices.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, during an endovascular embolization, the stent of an enterprise2 4mmx16mm no tip (encr401600, 9403134) was not visualized under the image after it was delivered to the distal end of a prowler select plus 150/5cm microcatheter (606s255x, 31471117), the stent did not pass through the microcatheter.The doctor removed the stent and microcatheter from the patient, and the stent body was noted to be absent from the stent delivery system.There was no stent body in the microcatheter.New devices were switched to complete the surgery.The surgery was prolonged by about 20 minutes.Additional event information received on 10-jun-2025 indicated that it cannot be confirmed if the stent was not dislodged into patient.The stent was not prematurely detached inadvertently.There was no damage to the packaging, or any difficulty removing the device from the package.There was no difficulty in removing the device from the dispenser.The 20-minutes procedure prolongation did not result in a patient adverse consequence.There was no evidence of physical material within the devices.The microcatheter did not kink/bent.There was no excessive force used with the devices.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) do contain the following recommendation: do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22187801
Report Number3008114965-2025-00517
Device Sequence Number8588998
Product Code NJE
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)271028(10)9403134
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401600
Device Lot Number9403134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown